MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP SPANISH 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100 UTS INTRA-AORTIC BALLOON PUMP SPANISH 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-87
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) inspected the unit with new ecg input cable.The fse was unable to reproduce the reported issue.No fault observed with ecg amplitude.The fse tested unit with trainer and balloon, and with the same ecg input trigger.The unit was released to the customer in good condition and cleared for clinical use.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that before use the external ecg input on the cs100 intra-aortic balloon pump (iabp) was detecting low amplitude.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, e1(site country), g3, g6, h2, h4, h6(type of investigation, investigation findings, investigation conclusions), h10, h11.Corrected filed: d5, e1(event site telephone: (b)(6).Additional information: e1(event site state: (b)(6)).
 
Event or Problem Description
N/a.

Brand Name
CS100 UTS INTRA-AORTIC BALLOON PUMP SPANISH 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key13862974
Report Number2249723-2022-00616
Device Sequence Number5264454
Product Code DSP
UDI-Device Identifier10607567108100
UDI-Public10607567108100
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-87
Device Catalogue Number0998-00-3013-87
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2022
Supplement Date Received by Manufacturer02/24/2024
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown